# SDR 2008UALA00078

- Difficulty date: January 5, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 41,386 hours, 14,756 cycles
- Engine: Iae V2527A5
- System (JASC): 3451 · DME/TACAN System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF BOTH DME'S VARIABLE +/- 20NM, EN ROUTE CONDITION WORSENED TO 100NM AT TIMES.  PATCH WITH SAMC & C/B RESET DIDN'T RESOLVE CONDITION.  CHECKED DME INTEROGATORS, BITE CHECK OK AND DME DISTANCE TO STATIONS ARE NORMAL.  CHECKED AND RESET FMGC COMPUTERS, ALL TEST NORMAL.  ACP PHC 1, 2 & 3 TEST.  HAD CLASS 3 FAULTS FOR ALL PROBES, TAT, AOA ON BOTH PHC 1& 2.  CYCLED PH C CB'S AND RETESTED, ALL OK NOW.  LGCUI 1& 2 TESTED NORMAL.  ILS TESTED OK.  COULD NOT DUPLICATE ANY NAV FAULTS.  A/C HAS NOT REPEATED SINCE THIS INCIDENT.
